Annals – Series on Mathematics and Its Application

 



ISSN PRINT 2066 – 5997      ISSN ONLINE 5066 – 6594            

Description | Editorial Board | Instructions for authors | Example | The Prize Dimitrie Pompeiu       


 

Volume 9, No 1 – 2017

 

Article Ivan IVANOV

PREFACE MMSC 2016

 

Abs.Article Hristo PARASKEVOV, Stanimir ZHELEZOV, Boryana UZUNOVA-DIMITROVA


ROBUSTNESS OF THE SECRET MESSAGE IN STEGO FILE AGAINST FLIP AND ROTATION ATTACK

 

Abs.Article Neli BAEVA

THE NASH EQUILIBRIUM IN OPEN LOOP LINEAR QUADRATIC GAMES FOR POSITIVE SYSTEMS

 

Abs.Article Vejdi I. HASANOV, Desislava I. BORISOVA

PERTURBATION ESTIMATES FOR THE MAXIMAL SOLUTION OF A NONLINEAR MATRIX EQUATION

 

Abs.Article Vasile DRĂGAN, Ivan G. IVANOV

THE EXISTENCE OF THE STABILIZING SOLUTION OF THE RICCATI EQUATION ARISING IN DISCRETE-TIME STOCHASTIC ZERO SUM LQ DYNAMIC GAMES WITH PERIODIC COEFFICIENTS

 

Abs.Article Aurelian CERNEA

ON A DIFFERENTIAL INCLUSION WITH CERTAIN NONLOCAL CONDITIONS

 

Abs.Article Vejdi I. HASANOV

ON PERTURBATION ESTIMATES FOR THE EXTREME SOLUTION OF A MATRIX EQUATION

 

Abs.Article Vasile DRĂGAN

NEAR OPTIMAL LINEAR QUADRATIC REGULATOR FOR CONTROLLED SYSTEMS DESCRIBED BY ITÔ DIFFERENTIAL EQUATIONS WITH TWO FAST TIME SCALES